# SDR FDEA202202080647

- Difficulty date: February 8, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT TRACK APPROX STA 1877 LBL 47. SEAT TRACK LOBE CORRODED.  REPLACED CORRODED SECTION OF THE SEAT TRACK AT STA 1862-1887 LBL47 REF MD11 SRM   53-00-52-2R REPAIR 1, FIG. 201 , SHEET 1-3 AND FEDEX DWG SR10-53-002. MAJOR REPAIR.
